# SDR SWIA201127155

- Difficulty date: August 8, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 24,997 hours, 20,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR EMERGENCY LIGHT OVER THE LEFT WING IS OUT.  (FLT 6347)  RELAMPED EMERGENCY LIGHT.
